# SDR UPS01235072

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT CEILING OVERWING EMERGENCY LIGHT FAILED.  REMOVED AND REPLACED BATTERY ASSY PER MM 33-50-22.  OPS CHECKS GOOD.
